Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1966, Number 2, Pages 78–82 (Mi ivm2690)  

A generalization of the fundamental theorem of the theory of normalization

A. P. Norden

Kazan'

Full text: PDF file (306 kB)

Bibliographic databases:
UDC: 513.74
Received: 20.11.1965

Citation: A. P. Norden, “A generalization of the fundamental theorem of the theory of normalization”, Izv. Vyssh. Uchebn. Zaved. Mat., 1966, no. 2, 78–82

Citation in format AMSBIB
\Bibitem{Nor66}
\by A.~P.~Norden
\paper A~generalization of the fundamental theorem of the theory of normalization
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1966
\issue 2
\pages 78--82
\mathnet{http://mi.mathnet.ru/ivm2690}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=196663}
\zmath{https://zbmath.org/?q=an:0165.55402}


Linking options:
  • http://mi.mathnet.ru/eng/ivm2690
  • http://mi.mathnet.ru/eng/ivm/y1966/i2/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:106
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022